# SDR DALA2022053103746

- Difficulty date: May 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 81,036 hours, 20,375 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Intermittent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 4L DOOR EIAS LIGHT (OPEN) INTERMITTENT. CORRECTIVE ACTION: ADJUSTED SENSOR IAW B757 AMM 52-71 OP CHECKS GOOD. (8717584)
